Open Access
Translator Disclaimer
1997 Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations
Xinfu Chen
Adv. Differential Equations 2(1): 125-160 (1997). DOI: 10.57262/ade/1366809230

Abstract

The existence, uniqueness, and global exponential stability of traveling wave solutions of a class of nonlinear and nonlocal evolution equations are established. It is assumed that there are two stable equilibria so that a traveling wave is a solution that connects them. A basic assumption is the comparison principle: a smaller initial value produces a smaller solution. When applied to di↵erential equations or integro-di↵erential equations, the result recovers and/or complements a number of existing ones.

Citation

Download Citation

Xinfu Chen. "Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations." Adv. Differential Equations 2 (1) 125 - 160, 1997. https://doi.org/10.57262/ade/1366809230

Information

Published: 1997
First available in Project Euclid: 24 April 2013

zbMATH: 0934.35029
MathSciNet: MR1424765
Digital Object Identifier: 10.57262/ade/1366809230

Subjects:
Primary: 35A05 , 35B05 , 35B40 , 35R99

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.2 • No. 1 • 1997
Back to Top